# SDR RRXA010030

- Difficulty date: March 28, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- Aircraft time: 83,357 hours, 28,309 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 19769101
- Part serial: 7011198
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, SAI SHOWS A 20 DEG RIGHT BANK AND 5 DEG TO 6 DEG NOSE UP IN LEVEL FLIGHT.  SAI WILL THEN RETURN TO A 3 DEG RIGHT BANK AND 5 DEG''''S TO 6 DEG''''S NOSE UP.  REMOVED AND REPLACED STANDBY ATTITUDE INDICATOR.  OPS CHECKS NORMAL IAW MM CH 34-00-00.
